MathSciNet Relay Station
MathSciNet bibliographic data
MR1690990 (2001e:43004) 43A85 (28A75)
Hanson, Bruce; Heinonen, Juha An $n$-dimensional space that admits a Poincaré inequality but has no manifold points. Proc. Amer. Math. Soc. 128 (2000), no. 11, 3379–3390.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement